Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Ask Free Question

Filters

  • Gender
  • Experience
  • Reviews
  • Questions

Sort

10 Best Gastroenteritis Treatment doctors in Palam Vihar

Book appointments with minimal wait times and verified doctor information.

Share

Share this doctor with others via...

Dr. Kapil Vidyarthi Gastroenteritis Treatment

Available Today

View
Kapil's logo

Consult Dr. Kapil Vidyarthi

Share

Share this doctor with others via...

Dr. Satish Koul Gastroenteritis Treatment

Available Today

View
Satish's logo

Consult Dr. Satish Koul

Share

Share this doctor with others via...

Dr. Ayush Dhingra Gastroenteritis Treatment

Available Today

View
Ayush's logo

Consult Dr. Ayush Dhingra

Find Gastroenteritis Treatment near me

location pin

Share

Share this doctor with others via...

Dr. Hansa Shahi Gastroenteritis Treatment

Available Today

View
Hansa's logo

Consult Dr. Hansa Shahi

Questions & Answers on "Gastroenteritis Treatment" (853)

I got into a fight and was suffocating under someone's weight when I coughed up blood. After which, I ingested some harpic and it hurts my chest and near my stomach to swallow anything at all. This was 2 days ago. I weigh 60 kgs. I also get blurry vision sometimes although I'm unsure if its the trauma to my head or harpic.

Female | 17

You might have serious internal injuries. If you cough up any blood, have chest pain or trouble swallowing, or cannot see clearly, you should be concerned. Ingesting Harpic might have hurt your esophagus and stomach even more. Internal bleeding or other complications could be why these symptoms are occurring; therefore it is vital that you seek immediate medical attention.

Answered on 30th May '24

Read answer

Eat hard dose medicines without eating food

Female | 45

Strong medicines taken without eating can cause stomach upset. You may experience the following symptoms: feel nauseous, have stomach pain, or even throw up. The reason is that the medicines can be harmful to an empty stomach. One way to solve this problem is to always eat something before taking your medicine. A small snack is enough to get you through this. 

Answered on 20th Aug '24

Read answer

  1. Home >
  2. Gastroenteritis Treatment doctors >
  3. Gurgaon >
  4. Palam Vihar

Get Free Assistance!

Fill out this form and our health expert will get back to you.